# SDR C2XA02CL043

- Difficulty date: February 9, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N25504
- Make and model: Emb EMB-135ER
- Aircraft serial: 145186
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152402
- Part serial: 960716
- Condition: Seized
- Location: A/C Bay
- Part time: 4,868 hours, 2,973 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A PACK 2 OVERLOAD EICAS MESSAGE.  F/A REPORTED A BURNING SMELL IN CABIN.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 AIR CYCLE MACHINE.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
